Leaflet: information for the user
Viralkey Powder for oral solution
Paracetamol/Fenilefrina/Clorfenamina
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
Follow exactly the administration instructions contained in this leaflet or those given by your doctor, or pharmacist.
1. What is Viralkey and what it is used for
2. What you need to know before starting to take Viralkey
3. How to take Viralkey
4. Possible side effects
5. Storage of Viralkey
6. Contents of the pack and additional information
It is an association of paracetamol, chlorphenamine, and phenylephrine that acts by reducing nasal congestion.
Paracetamol is an analgesic that reduces pain and fever.
Chlorphenamine is an antihistamine that alleviates nasal secretion.
Phenylephrine is a sympathomimetic that reduces nasal congestion.
It is indicated in adults for the relief of symptoms of colds and flu that are accompanied by fever or mild to moderate pain, congestion, and nasal secretion.
Do not take Viralkey
Patients under 18 years old cannot take this medication.
Warnings and precautions
Consult your doctor or pharmacist before starting to take this medication.
- Do not take more medication than recommended in section 3: How to take Viralkey.
- Chronic alcoholics should be careful not to take more than 2 packets per day of Viralkey..
- While taking this medication, do not take other medications that contain paracetamol, as it may cause a paracetamol overdose that can damage the liver.
- You should consult your doctor before taking this medication:
Children and adolescents
Patients under 18 years old cannot take this medication.
Taking Viralkey with other medications
Inform your doctor or pharmacist if you are taking or have taken recently or may need to take any other medication.
Particularly, if you are using any of the following medications, as it may be necessary to modify the dosage of some of them or discontinue treatment:
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, etc...), inform your doctor that you are taking/using this medication, as it may alter the results.
Taking Viralkey with food, drinks, and alcohol
While taking this medication, do not consume alcoholic beverages, as it may potentiate the appearance of adverse effects of this medication.
Additionally, the use of medications containing paracetamol by patients who habitually consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc... per day) may cause liver damage.
The taking of this medication with food does not affect its efficacy.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
This medication should not be taken during pregnancy unless your doctor considers it strictly necessary.
This medication cannot be used during breastfeeding, as it may cause adverse effects in the baby.
Driving and operating machinery
This medication may cause drowsiness, altering mental and/or physical ability. If you experience these effects, avoid driving vehicles or operating machinery.
Viralkey contains saccharose
This medication contains saccharose. If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication.
Patients with diabetes mellitus should note that this medication contains 3,994 g of glucose.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If you have any doubts, ask your doctor or pharmacist.
The recommended dose is:
Adults 18 years and older: 1 tablet every 6-8 hours as needed (3 or 4 tablets per day). Do not take more than 4 tablets in 24 hours.
Patients with liver or kidney disease: Consult your doctor. (See section 2- What you need to know before taking this medicine).
Use in children
This medicine is contraindicated in children under 18 years.
Use in older adults
Older adults cannot use this medicine without consulting their doctor.
Because they may be especially affected by some side effects of the medicine, such as the appearance of slow heartbeats (bradycardia) or reduced cardiac output, due to the content of phenylephrine and chlorphenamine. They may also be more likely to experience side effects such as sedation, confusion, hypotension, or excitement, and may be more sensitive to effects such as dry mouth and urinary retention.
How to take
Viralkey is taken orally.
Completely dissolve the contents of the packet in a little liquid, preferably in a half glass of water, and then drink.
Always take the smallest effective dose.
The taking of this medicine is subject to the appearance of symptoms. As they disappear, treatment should be discontinued.
If the fever persists for more than 3 days of treatment, the pain or other symptoms for more than 5 days, or worsens or new ones appear, you should consult your doctor.
If you take more Viralkey than you should
If you have taken an overdose, you should immediately go to a medical center, even if you do not notice the symptoms, since they often do not manifest until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain. Anxiety, fear, agitation, headache (may be a symptom of high blood pressure), convulsions, insomnia (or intense somnolence), clumsiness, feeling of fainting, instability, confusion, irritability, tremors, anorexia; psychosis with hallucinations (especially in children). Dryness of the mouth, nose, or throat. Effects such as high blood pressure, arrhythmias (rapid or irregular heartbeats), palpitations, decreased urine output, metabolic acidosis (decreased blood alkalinity reserve). In prolonged use, a decrease in blood volume may occur.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the overdose of the medicine.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, immediately go to a medical center or call the Toxicological Information Service (Telephone 91 562 04 20), indicating the medicine and the amount ingested.
Like all medicines, Viralkey may cause side effects, although not everyone will experience them.
During the period of use of paracetamol, phenylephrine, and chlorphenamine, the following side effects have been reported, whose frequency has not been established with precision:
Mild drowsiness, dizziness, muscle weakness: these side effects may disappear after 2-3 days of treatment. Difficulty in facial movements, clumsiness, tremors, alterations in sensations and paresthesias, dry mouth, loss of appetite, alterations in taste or smell, gastrointestinal discomfort (which may decrease if the medication is taken with food), nausea, vomiting, diarrhea, constipation, stomach pain, urinary retention, dryness of the nose and throat, thickening of mucosities, sweating, blurred vision, or other visual disturbances.
Discomfort, low blood pressure, and increased levels of transaminases in the blood. Myocardial infarction, ventricular arrhythmia (irregular heartbeats), pulmonary edema (increased volume of fluid in the lungs), and cerebral hemorrhage (at high doses or in sensitive patients).
Nervous excitement (usually with high doses and more frequent in the elderly and children), which may include symptoms such as: restlessness, insomnia, nervousness, and even convulsions. Other side effects that may appear with low frequency are: chest tightness, lung sounds, rapid or irregular heartbeats (usually with overdose), liver disorders (which may present with abdominal pain or dark urine, or other symptoms), allergic reaction, severe hypersensitivity reactions (cough, difficulty swallowing, rapid heartbeats, itching, swelling of eyelids or around the eyes, face, tongue, difficulty breathing, etc.), photosensitivity (sensitivity to sunlight), cross-reactivity (allergy) with related chlorphenamine medications. Blood disorders (changes in the formula of blood cells, such as agranulocytosis, leukopenia, aplastic anemia, thrombocytopenia) with symptoms such as unusual bleeding, sore throat, or fatigue; low or high blood pressure, edema (swelling), ear alterations, impotence, menstrual alterations.
Very rarely, severe skin reactions have been reported.
Paracetamol may damage the liver when taken in high doses or with prolonged treatment.
If you experience side effects, consult your doctor or pharmacist, even if they are side effects that do not appear in this prospectus.
Keep out of sight and reach of children.
Do not use Viralkey after the expiration date that appears on the packaging, after CAD. The expiration date is the last day of the month indicated.
Do not store at a temperature above 30°C.
Medicines should not be disposed of through drains or in the trash.Deposit the packaging and medicines that you no longer need at the SIGRE collection pointof your usual pharmacy. In case of doubtask your pharmacist how to dispose of the packaging and medicines that you no longer need. By doing so, you will help protect the environment.
Composition of Viralkey:
-The active principles are:paracetamol, phenylephrine hydrochloride and chlorphenamine maleate.
Each sachet contains:
Paracetamol…………….1 g.
Phenylephrine hydrochloride…..10 mg (equivalent to 8.21 mg of phenylephrine)
Chlorphenamine maleate……...4 mg (equivalent to 2.8 mg of chlorphenamine)
-The other components are: anhydrous colloidal silica, anhydrous citric acid, sodium saccharin, sucrose (3,994 mg/sachet), anhydrous sodium cyclamate, orange flavor.
Appearance of the product and content of the packaging
Viralkey is an oral solution powder, presented in boxes of 10 sachets.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization:
PHARMINICIO S.L.
Calle Aribau, 168
08036 Barcelona, Spain
Responsible for manufacturing:
Laboratorios Alcalá Farma, S.L.
Avda. de Madrid, 82
28802 Alcalá de Henares (Madrid)
Spain
This leaflet was approved in July 2023
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.